It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Ya I'm just so worried that using all that stuff is going to make my skin worse.

And also...I'm really not willing to take oral antibiotics. I had a perscription to minocycline for awhile and it made me feel like i was about to throw up every day I took it for like 3 weeks. And it made my skin really really red (even though I barely was in the sun at all).
If minocycline made you sick and turned your skin red DO NOT TAKE ACCUTANE!!!!! I'm not even sure if minocycline makes your skin sensitive to the sun but accutane will make it EXTREMELY sensitive to the sun. If you could not deal with the side effects of antibiotics (I've never even known someone that had problems w/ them) you will in no way be prepared for accutane. Do a little research on the drug it is definately not a walk in the park. In fact, someone can correct me if I am wrong but I heard that it is the 3rd most dangerous prescription drug available.





All times are GMT -7. The time now is 12:34 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!